# SDR DALA2015120707474

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 58,383 hours, 22,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT RT LAV T/S IAW SWDM 25-42-50.  FOUND PIN 27 PUSHED BACK AT CONNECTOR D5296.  SECURED PIN.  LIGHTS CK GOOD.
